# SDR IPXA2023082737596

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65787
- Aircraft time: 13,900 hours, 2,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 503687
- Condition: Inoperative
- Location: Sta 590 Rh - M51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND THE UPPER DECK AISLE EMERGENCY LIGHT (L5733) AND CREW REST EMERGENCY LIGHT (L5767) INOP. (REPLACE) I.A.W AMM 33-51-04-900-803 REV.42 REPLACED THE EMERGENCY LIGHT BATTERY (M5169) AT UPPER DECK STA 590 WL 394 RBL 83 AND PERFORMED EMERGENCY LIGHT OPS TEST, RESULT WAS SATISFACTORY. REVIEWED
